# SDR SWAA2020032442718

- Difficulty date: March 3, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXIT LIGHT IS BROKEN ON SIDEWALL 242YAW.         REMOVED AND REPLACED R/H EXIT LIGHT LENS IAW B737-700 AMM 33-51-01-960-802
